UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

The approximate distribution of partial serial correlation coefficients calculated from residuals from regression on Fourier series

Durbin, J.; (1980) The approximate distribution of partial serial correlation coefficients calculated from residuals from regression on Fourier series. Biometrika , 67 (2) pp. 335-349. 10.1093/biomet/67.2.335.

Full text not available from this repository.

Abstract

Approximations are found to the joint distributions of noncircular and circular partial serial correlation coefficients calculated from residuals from regression on Fourier series. Results for coefficients calculated from deviations from the true mean and from the sample mean are obtained as special cases. It is shown that when the observations are independent the partial coefficients are approximately independently distributed in beta distributions that are the same for all odd-order coefficients and the same for all even-order coefficients. The approximations are of third-order accuracy in the sense that the error is of order n– /. They were obtained by the technique developed in another paper (Durbin, 1980).

Type:Article
Title:The approximate distribution of partial serial correlation coefficients calculated from residuals from regression on Fourier series
DOI:10.1093/biomet/67.2.335
Publisher version:http://dx.doi.org/10.1093/biomet/67.2.335
Language:English
Keywords:Asymptotic expansion, autoregressive series, Saddlepoint approximation
UCL classification:UCL > School of Arts and Social Sciences > Faculty of Social and Historical Sciences > Economics

Archive Staff Only: edit this record